# SDR ARWA20080502

- Difficulty date: May 17, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- Aircraft time: 63,769 hours, 46,315 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 8DJ260WAF1
- Part serial: N0001
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT NR 2 ENGINE EGT INDICATOR FLUCTUATING 20 TO 30 DEGREES BOTH POINTER AND COUNTER ALL OTHER PARAMETERS NORMAL.  REMOVED AND REPLACED NR 2 EGT INDICATOR CHECK GOOD IN ACCORDANCE WITH M/M 77-21-00 AND M/M 71-00-00.
